# SDR CALA9701020

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 475, RBL 38.  THE UPPER FLANGE OF FLOOR SUPPORT WAS TRIMMED OFF AND REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 5310-03505.
